# SDR SCNA20140506047

- Difficulty date: April 11, 2014
- Submitted: May 6, 2014
- Operation: Air carrier
- Aircraft: N815SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 30623
- Aircraft time: 36,372 hours, 23,576 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO NR 2 FLOOR PANEL HAS LIGHT CORROSION ON UPPER SURFACE INBD & OTBD SIDES.  BLENDED AND FOUND TO BE OUT OF LIMITS.  NEW FLOOR PANEL FABRICATED.
